# SDR YENA2023010600017

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 06279
- Aircraft time: 31,434 hours, 6,106 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2886, ON LANDING FA REPORTED ODOR OF DIRTY SOCKS IN THE AFT CABIN.   RAN APU, NO ODOR NOTED, RAN NR 1 & 2 ENGINES IAW MM 71-00-00, NO ODOR NOTED.  ISOLATED FAULT TO TYPE 10, A ,1, C IAW TSM 05-50-00-810-085-13 & TSM 05-50-00-810-085-D.  AIRCRAFT IS OK FOR SERVICE.
